# SDR TWAA9900102

- Difficulty date: January 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N84355
- Make and model: Boeing 727231
- Aircraft serial: 21987
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58222
- Condition: Discharged
- Location: Row 10-17
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EGRESS LIGHTS BETWEEN ROWS 10 AND 17 INOPERATIVE.  REPLACED BATTERY PACK.  CHECK-C 2-21-98 MCI.
